Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 54, No. 3, pp. 345-362 (1997)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Complex Powers of the Wave Operator

M.S. Joshi

Department of Pure Mathematics and Mathematical Statistics, University of Cambridge,
16 Mill Lane, Cambridge CB2 1SB - ENGLAND, U.K.
E-mail: joshi@pmms.cam.ac.uk

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1997 Sociedade Portuguesa de Matemática
© 1997–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition